# SDR FDEA2023010423040

- Difficulty date: December 30, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE LOWER BOTTOM EDGE CORRODED REMOVED AND REPLACED R2 DOOR LOWER GATE P/N 143N6106-60 PER  EA F-5210-T037221   P1 AND CMM 52-11-15. ORIG SUB DATE:  1/2/2023
